MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset; Set, Administration, Intravascular
Model Number 1010900
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that infusion set tubing was leaking at site on (b)(6) 2024.
 
Additional Manufacturer Narrative
Mdr / initial 1 of 2.Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates (b)(4) (ic retrospective complaint review) and qp-ic-(b)(4) (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this electronic medical device report (emdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results: electronic quality management system (eqms) search: a query was run in the electronic quality management system (eqms) on (b)(6)2026 against lot number 5389794 and similar malfunction codes leakage from connection between the tubing connector and the infusion set (cannula part/base piece),tubing connector is cracked, split, deformed, leakage may occur, leak between tubing and site connector ¿ trace moisture / minor wetness.The review confirmed that lot 5389794 and the identified failure mode are not associated with any nonconforming reports (ncr)s or corrective and preventive action (capa)s of the same or similar nature.The complaint can be closed referencing the investigation (as it addresses the malfunction).Similar complaints search: a query was run in the electronic quality management system (eqms) on (b)(6)2026 against lot number criteria equal 5389794 and similar malfunction codes: leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing connector is cracked, split, deformed, leakage may occur, leak between tubing and site connector ¿ trace moisture / minor wetness.The count of complaints is 1.The complaint number is: complaint (b)(4).Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Corrective and preventive action (capa) determination assessment: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts) complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.The complaint was unconfirmed based on analysis.Based on the available information, this event is deemed to be a reportable malfunction to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.

Brand Name
Inset
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50467335
Report Number3003442380-2026-81795
Device Sequence Number13277626
Product Code FPA
UDI-Device Identifier05705244026001
UDI-Public05705244026001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2025
Device Model Number1010900
Device Lot Number5389794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale